Has anyone, like me, found prozac has aleviated their hypo symptoms?

I have poor T4-T3 conversion and have tried Armour, Naturethroid, Erfa and synthetic T3 and T4 over the past year. Unfortunately all of these medicines actually made my hypo symptoms worse and made me feel very ill indeed, to the point that I didn't know how I could carry on with a normal life feeling that way. I became very depressed and was prescribed prozac which, after consultation with my Endo, I decided to take as I was at the end of my tether.

From the first prozac tablet I took, I found my metabolism working a lot better! After a few weeks I found I had more energy, was feeling a lot warmer without my hypo coldness, my internal shakes and heart flutters had gone, along with my previously constant hypoglycemic shakes, my dizzyness and head rushes disappeared, as well as pins and needles in my arms and legs! I had my thyroid levels tested and low and behold they were the best they'd ever been. I believed it was definitely down to the prozac somehow but nobody seemed to believe me. I now feel it is definitely the prozac that has somehow miraculously helped because I wasn't able to take it for three days last week and after two days of not taking it, my symptoms began to slowly return. I've now been back on the prozac for two days and the hypo symptoms are even worse - of course it will take some time for the prozac to build back up in my system and its half life would account for the delayed symptoms after stopping it.

Can anyone explain this strange phenomenon or has anyone experienced similar?!

1 Reply

oldestnewest
  • Prozac made me very ill I was like a zombie so no it wasnt good for me. Glad it helps you though.

You may also like...